Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 43, NWS Atlanta, GA

February 26, 2008Bleckley County, Houston County, Twiggs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 26, 2008, 10:21 AM EST for Bleckley County, Houston County, Twiggs County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 26, 2008, 10:21 AM EST (15:21 UTC)
Expired
Feb 26, 2008, 10:45 AM EST
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bleckley County, GA, Houston County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 5:41 AM ESTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -146 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-146 m²/s²
0-3 km storm-relative helicity
-111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 261521
SVRFFC
GAC023-153-289-261545-
/O.NEW.KFFC.SV.W.0043.080226T1521Z-080226T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1021 AM EST TUE FEB 26 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLECKLEY COUNTY IN CENTRAL GEORGIA
  EASTERN HOUSTON COUNTY IN CENTRAL GEORGIA
  SOUTHERN TWIGGS COUNTY IN CENTRAL GEORGIA

* UNTIL 1045 AM EST

* AT 1016 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHEAST OF HAYNEVILLE...MOVING EAST AT 65 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  COCHRAN...JEFFERSONVILLE...POWELL AND GOLDSBORO.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EST TUESDAY
FOR SOUTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3260 8366 3270 8330 3245 8317 3242 8324
      3237 8343 3239 8348 3239 8352 3232 8359
      3231 8363
TIME...MOT...LOC 1521Z 253DEG 58KT 3248 8348

$$
1 follow-up statement
000 
WWUS52 KFFC 261540
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 AM EST TUE FEB 26 2008

GAC023-153-289-261545-
/O.CON.KFFC.SV.W.0043.000000T0000Z-080226T1545Z/
BLECKLEY GA-HOUSTON GA-TWIGGS GA-
1040 AM EST TUE FEB 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EST
FOR SOUTHEASTERN TWIGGS...SOUTHEASTERN HOUSTON AND NORTHERN BLECKLEY
COUNTIES...

AT 1036 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BROWN HILL TO COLEY...MOVING EAST
AT 60 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COCHRAN...POWELL AND GOLDSBORO.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EST TUESDAY 
FOR MUCH OF CENTRAL GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3231 8363 3244 8364 3263 8328 3245 8318
      3242 8324 3237 8343 3239 8352 3232 8359
TIME...MOT...LOC 1540Z 256DEG 53KT 3254 8320 3243 8339

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:10 AM EST, 5 hours 11 minutes earlier.

Area forecast discussion, Feb 26, 5:10 AM EST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 AM EST TUE FEB 26 2008

.SHORT TERM /TODAY THROUGH THURSDAY/...
WIDESPREAD SHOWERS AND SCATTERED TSTORMS EXPECTED ACROSS CWA TODAY
AHEAD OF A FAST MOVING COLD FRONT MAKING ITS WAY ACROSS THE LOWER
MS VALLEY. LOOK FOR BEST COVERAGE ACROSS THE NORTHWEST HALF OF THE
CWA THIS MORNING...THE SOUTHEAST HALF THIS AFTERNOON. SPC
INDICATING SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF CENTRAL
GEORGIA WHERE CAPES PROGD IN THE 300 TO 800 RANGE THIS AFTERNOON.
GUSTY WEST TO NORTHWEST WINDS BEHIND THE FRONT THIS AFTERNOON
...ESPECIALLY ACROSS THE NORTH. MODELS SIMILAR WITH SPEEDS INTO
THE 15 TO 25 MPH RANGE. HAVE ISSUED WIND ADVISORY TO COVER. FRONT
PROGD WELL SOUTH OF THE CWA BY DAYS END AND WILL END ALL PRECIP
BY TONIGHT...EXCEPT ACROSS EXTREME NORTH GEORGIA WHERE WE COULD
SEE A FEW LINGERING SHOWERS OVERNIGHT IN THE WRAP-AROUND.
THICKNESSES COLD ENOUGH TO SUPPORT SNOW AND WILL CONTINUE A
MENTION OF SNOW FLURRIES THERE. HIGH PRESSURE BEGIN TO BUILD
ACROSS THE SOUTHEAST U.S. WEDNESDAY WITH A DRIER BUT MUCH COOLER
AIRMASS SETTLING IN OVER OUR AREA. MODELS GUIDANCE SIMILAR WITH
HIGHS ONLY IN THE 40S ACROSS MUCH OF THE CWA. DRY FORECAST
CONTINUING THURSDAY AS SURFACE HIGH BECOMES CENTERED OVER THE
FLORIDA PANHANDLE. TEMPS BEGIN TO MODERATE A BIT THURSDAY...BUT
HIGHS STILL EXPECTED TO BE BELOW NORMAL.

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE BEGINS TO SHIFT OFF THE SOUTHEAST U.S. COAST
THURSDAY NIGHT/FRIDAY AS A LOW PRESSURE SYSTEM MOVES EAST ACROSS
THE GREAT LAKES PULLING A COLD FRONT ACROSS THE TN-MS VALLEY
REGION. EXTENDED PROGS SIMILAR WITH SOME DEEPER MOISTURE SPREADING
INTO EXTREME NORTHWEST GEORGIA BY LATE DAY FRIDAY AS THE FRONT
APPROACHES. BOUNDARY THEN APPEARS TO WEAKEN/WASH OUT AS IT PUSHES
ACROSS OUR AREA FRIDAY NIGHT/EARLY SATURDAY...WITH LIMITED
MOISTURE. LATEST GFS RUN SHOW REMNANTS OF BOUNDARY MEANDERING
SOMEWHERE ACROSS SOUTH GEORGIA SATURDAY/SUNDAY AS A SERIES OF WEAK
UPPER LEVEL DISTURBANCES SPEED ACROSS THE AREA. MODELS TOSSING OUT
LOW POPS ACROSS OUR AREA DURING THIS TIME BUT PLAN TO KEEP
FORECAST DRY FOR NOW AND LET ANOTHER RUN OF MODELS CONFIRM THIS
POSSIBILITY. WILL HOWEVER CARRY CHANCE POPS MONDAY INTO TUESDAY
WITH STRONGER FRONT WITH BETTER MOISTURES PROGD TO MOVE ACROSS THE
CWA.

&&

.AVIATION...UPDATED...
LINE OF SHOWERS AND THUNDERSTORMS THE MAIN CONCERN THAT WILL BE ON
TOP OF ATL 12-13Z. IFR-MVFR CEILINGS ASSOCIATED WITH FLOW AHEAD OF
FRONT. IFR-MVFR VSBYS DUE TO SHOWERS/FOG. PRECIP ENDING THIS
AFTERNOON OVER TAF SITES. SSW WINDS 10-15 KTS AHEAD OF FRONT GUSTING
TO 30 KTS WITH LINE OF CONVECTION. WNW WINDS BEHIND FRONT 15-20 KTS
GUSTING TO 30 KTS. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          58  32  46  25  56 / 100   5   5   5   5
ATLANTA         59  32  43  26  56 / 100   0   5   5   5
BLAIRSVILLE     48  29  36  22  48 / 100  20  10   5   5
CARTERSVILLE    58  32  42  24  52 / 100   5   0   5   5
COLUMBUS        63  35  50  30  60 / 100   0   5   5   5
GAINESVILLE     55  29  42  24  51 / 100   5   5   5   5
MACON           62  36  52  26  59 / 100   0   5   5   5
ROME            54  33  45  27  55 / 100  20   0   5   5
PEACHTREE CITY  62  32  43  27  57 / 100   0   5   5   5
VIDALIA         68  37  52  25  57 /  70   0   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO 9 PM EST THIS EVENING FOR
MUCH OF NORTH AND CENTRAL GEORGIA.

&&
Hazardous weather outlook, Feb 26, 4:00 AM EST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 AM EST TUE FEB 26 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
400 AM EST TUE FEB 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
A FEW SEVERE THUNDERSTORMS POSSIBLE OVER CENTRAL GEORGIA THIS
MORNING AND AFTERNOON.

.SYNOPSIS...
A FAST MOVING STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY
WHILE A STRONG UPPER LEVEL TROUGH DEVELOPS OVER THE EASTERN U.S.
STRONG SURFACE HIGH PRESSURE WILL BUILD OVER THE MID U.S. THIS
AFTERNOON AND TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. THE MOST
LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE OVER CENTRAL
GEORGIA FROM COLUMBUS TO MACON AND SOUTH LATER THIS MORNING AND
AFTERNOON. THUNDERSTORMS CAN BE EXPECTED TO THE NORTH.

.DISCUSSION...
CAPES WILL INCREASE TO 1000 WITH LIFTED INDICES OF MINUS 2 TO MINUS
4. THIS INSTABILITY COMBINED WITH STRONG WINDS IN THE LOWER LEVELS
AHEAD OF THE COLD FRONT WILL GIVE POTENTIAL FOR A FEW SEVERE
THUNDERSTORMS LATER TODAY.

.OTHER HAZARDS...
GUSTY WINDS WILL INCREASE JUST AHEAD AND BEHIND THE FRONT. THE
STRONGEST WINDS CAN BE EXPECTED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY. OTHERWISE NO
HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION LATER THIS
MORNING. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.

BDL

In the hours before

Local storm report, Feb 26, 9:42 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 AM EST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 AM     TSTM WND DMG     7 E DALLAS              33.92N 84.71W
02/26/2008                   COBB               GA   CO-OP OBSERVER

            SEVERAL UPROOTED TREES.

0627 AM     TSTM WND GST     1 SE MARIETTA           33.94N 84.53W
02/26/2008  M64.00 MPH       COBB               GA   ASOS

            MEASURED BY DOBBINS AFB ASOS

0630 AM     TSTM WND DMG     FAYETTEVILLE            33.45N 84.46W
02/26/2008                   FAYETTE            GA   AMATEUR RADIO

            SEVERAL TREES DOWN COUNTYWIDE.

0915 AM     HAIL             2 S TALBOTTON           32.65N 84.54W
02/26/2008  E0.75 INCH       TALBOT             GA   COUNTY OFFICIAL

&&

LPR
Special weather statement, Feb 26, 9:42 AM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 AM EST TUE FEB 26 2008

GAZ074>076-261515-
942 AM EST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
WASHINGTON...JEFFERSON AND GLASCOCK COUNTIES UNTIL 1015 AM EST...

AT 938 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WARTHEN TO OCONEE...MOVING EAST AT 65 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WASHINGTON...JEFFERSON AND GLASCOCK COUNTIES THROUGH 1015 AM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WARTHEN...
HAMBURG STATE PARK...TENNILLE...SANDERSVILLE...OCONEE...MITCHELL...
GIBSON...RIDDLEVILLE...HARRISON...EDGE HILL...EDGEHILL...DAVISBORO...
STAPLETON...AVERA AND STELLAVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Feb 26, 9:45 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 AM EST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 AM     HAIL             MACON                   32.84N 83.66W
02/26/2008  E0.75 INCH       BIBB               GA   PUBLIC

&&

LPR
Special weather statement, Feb 26, 9:58 AM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
958 AM EST TUE FEB 26 2008

GAZ091-092-103-104-261530-
958 AM EST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
SUMTER...WEBSTER...SCHLEY AND MARION COUNTIES UNTIL 1030 AM EST...

AT 957 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTH OF ANDERSONVILLE TO WESTON...
MOVING EAST AT 55 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SUMTER...WEBSTER...SCHLEY AND MARION COUNTIES THROUGH 1030 AM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WALLS
CROSSING...PUTNAM...MURRAYS CROSSROADS...FRIENDSHIP...DUMAS...
WESTON...PRESTON...ELLAVILLE...LA CROSSE...PLAINS...ANDERSONVILLE...
ARLES...AMERICUS...SUMTER AND METHVINS. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Feb 26, 10:06 AM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1006 AM EST TUE FEB 26 2008

GAZ076-083-085-086-095>098-105>109-261600-
1006 AM EST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
CRISP...WILCOX...PULASKI...DODGE...TREUTLEN...BLECKLEY...HOUSTON...
LAURENS...JOHNSON...EMANUEL...TWIGGS...JEFFERSON AND DOOLY COUNTIES
UNTIL 1100 AM EST...

AT 1006 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES SOUTHWEST OF WADLEY TO NEAR
BYROMVILLE...AND MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS CRISP...WILCOX...
PULASKI...DODGE...TREUTLEN...BLECKLEY...HOUSTON...LA URENS...
JOHNSON...EMANUEL...TWIGGS...JEFFERSON AND DOOLY COUNTIES THROUGH
1100 AM EST.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HAYNEVILLE...
GROVANIA...ELKO...DONAVAN...CARY...BROWN HILL...WRIGHTSVILLE...
WADLEY...DOOLING...DANVILLE...BYROMVILLE...DRAY TON...COLEY...
BROWNDALE AND UNADILLA.
Local storm report, Feb 26, 10:13 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 AM EST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     CANTON                  34.25N 84.49W
02/26/2008                   CHEROKEE           GA   EMERGENCY MNGR

            ONE HOME DESTROYED AND AT LEAST SIX DAMAGED FROM FALLING
            TREES. NUMEROUS TREES BLOWN DOWN COUNTYWIDE.

0945 AM     HAIL             KNOXVILLE               32.72N 84.00W
02/26/2008  E0.75 INCH       CRAWFORD           GA   COUNTY OFFICIAL

&&

LPR

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 3:32 AM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 81 more27 hr
Feb 26, 5:40 AM ESTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk35 min
Feb 26, 5:50 AM ESTSevere Thunderstorm WarningFFCHeard40 min
Feb 26, 6:03 AM ESTSevere Thunderstorm WarningFFCCobb, Douglas42 min
Feb 26, 6:07 AM ESTSevere Thunderstorm WarningFFCCoweta38 min
Feb 26, 6:12 AM ESTSevere Thunderstorm WarningFFCFulton48 min
Feb 26, 6:28 AM ESTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Forsyth, Gwinnett48 min
Feb 26, 6:45 AM ESTSevere Thunderstorm WarningFFCHall45 min
Feb 26, 6:51 AM ESTSevere Thunderstorm WarningFFCRockdale24 min
Feb 26, 6:55 AM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Jackson, Newton, Walton38 min
Feb 26, 7:05 AM ESTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton40 min
Feb 26, 7:17 AM ESTSevere Thunderstorm WarningFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe and 1 more43 min
Feb 26, 8:28 AM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Upson32 min
Feb 26, 8:47 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Muscogee43 min
Feb 26, 8:50 AM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Taylor25 min
Feb 26, 9:06 AM ESTSevere Thunderstorm WarningFFCMarion, Talbot39 min
Feb 26, 9:14 AM ESTSevere Thunderstorm WarningFFCBibb, Jones, Monroe46 min
Feb 26, 9:20 AM ESTSevere Thunderstorm WarningFFCCrawford25 min
Feb 26, 10:14 AM ESTSevere Thunderstorm WarningFFCDooly, Houston, Macon31 min
Feb 26, 10:44 AM ESTSevere Thunderstorm WarningFFCBleckley, Dodge, Dooly, Houston, Pulaski31 min
Feb 26, 10:55 AM ESTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen65 min
Feb 26, 11:31 AM ESTSevere Thunderstorm WarningFFCDodge, Laurens, Wheeler29 min
Feb 26, 11:55 AM ESTSevere Thunderstorm WarningFFCMontgomery, Telfair, Wheeler35 min
Feb 26, 12:15 PM ESTSevere Thunderstorm WarningFFCToombs30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.